# SDR HALA0600427

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,409 hours, 18,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PARKING, FLIGHT ATTENDANTS ADVISED SMOKE SMELL BRIEFLY NOTICED SHORTLY BEFORE PARKING.  OBSERVED STRONG ODOR OF ELECTRICAL SMOKE IN FWD CARGO AFTER PARKING.  AFTER REMOVAL OF BAGS FROM FWD PIT.  NO SMELL NOTED.  ACCOMPLISHED GEN CHECK PER AMM24-21-00-710-802.  OPS CHECKS OK.
